# SDR DALA1222596315

- Difficulty date: April 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 44,890 hours, 5,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417N5091
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHTS  INOPERATIVE AT SEATS 66H, 9J, DOOR 3 RIGHT, AND 2 LIGHTS AT SEAT 72J.   REPLACED EMERGENCY LIGHT ASSY .  REPAIRED WIRE AT 72J CAPTURED SPLICE SLEEVE'S ALL EMERGENCY LIGHTS RELAMPED AND OPERATIONAL CHECKED OK.
